N. Alon and J. H. Spencer, The Probabilistic Method, third ed., Wiley-Interscience Series in Descrete Mthematics and Optimization, Wiley, Hoboken, NJ, 2008.
D. Bal, A. Frieze, M. Krivelevich and P.-S. Loh, Packing tree factors in random and pseudo-random graphs, Electronic Journal of Combinatorics 21 (2014), paper 8.
J. Balogh and C. Palmer, On the tree packing conjecture, SIAM Journal on Discrete Mathematics 27 (2013), 1995–2006.
B. Barber and E. Long, Random walks on quasirandom graphs, Electronic Journal of Combinatorics 20 (2013), no. 4, paper 25.
T. Bohman, The triangle-free process, Advances in Mathematics 221 (2009), 1653–1677.
B. Bollobás, Some remarks on packing trees, Discrete Mathematics 46 (1983), 203–204.
B. Bollobás and S. E. Eldridge, Packings of graphs and applications to computational complexity, Journal of Combinatorial Theory. Series B 25 (1978), 105–124.
Y. Caro and Y. Roditty, A note on packing trees into complete bipartite graphs and on Fishburn’s conjecture, Discrete Mathematics 82 (1990), 323–326.
Y. Caro and R. Yuster, Packing graphs: the packing problem solved, Electronic Journal of Combinatorics 4 (1997), paper 1.
P. A. Catlin, Subgraphs of graphs. I, Discrete Mathematics 10 (1973), 225–233.
F. R. K. Chung, R. L. Graham and R. M. Wilson, Quasi-random graphs, Combinatorica 9 (1989), 345–362.
E. Dobson, Packing trees into the complete graph, Combinatorics, Probability and Computing 11 (2002), 263–272.
P. C. Fishburn, Balanced integer arrays: a matrix packing theorem, Journal of Combinatorial Theory. Series A 34 (1983), 98–101.
A. Gyárfás and J. Lehel, Packing trees of different order into Kn, in Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976), Vol. I, Colloquia Mathematica Societatis János Bolyai, Vol. 18, North-Holland, Amsterdam-New York, 1978, pp. 463–469.
A. M. Hobbs, Packing trees, in Proceedings of the Twelfth Southeastern Conference on Combinatorics, Graph Theory and Computing, Vol. II (Baton Rouge, La., 1981), Congressus Numerantium 33 (1981), 63–73.
A. M. Hobbs, B. A. Bourgeois and J. Kasiraj, Packing trees in complete graphs, Discrete Mathematics 67 (1987), 27–42.
S. Janson, T. Ľuczak and A. Rucinski, Random Graphs, Wiley-Interscience Series in Discrete Mathematics and Optimization, Wiley-Interscience, New York, 2000.
J. H. Kim, The Ramsey number R(3, t) has order of magnitude t2/ log t, Random Structures & Algorithms 7 (1995), 173–207.
C. McDiarmid, On the method of bounded differences, in Surveys in combinatorics, 1989 (Norwich, 1989), London Mathematical Society Lecture Note Series, Vol. 141, Cambridge University Press, Cambridge, 1989, pp. 148–188.
C. McDiarmid and B. Reed, Concentration for self-bounding functions and an inequality of Talagrand, Random Structures & Algorithms 29 (2006), 549–557.
S. Messuti, V. Rödl and M. Schacht, Packing minor closed families of graphs, submitted.
G. Ringel, Problem 25, in Theory of Graphs and its Applications (Proc. Int. Symp. Smolenice 1963), Czechoslovak Academy of Sciences, Prague, 1964, pp. 162.
V. Rödl, On a packing and covering problem, European Journal of Combinatorics 6 (1985), 69–78.
W.-C. S. Suen, A correlation inequality and a Poisson limit theorem for nonoverlapping balanced subgraphs of a random graph, Random Structures & Algorithms 1 (1990), 231–242.
A. Thomason, Pseudorandom graphs, in Random graphs’ 85 (Poznań, 1985), North- Holland Mathematics Studies, Vol. 144, North-Holland, Amsterdam, 1987, pp. 307–331.
R. Yuster, On packing trees into complete bipartite graphs, Discrete Mathematics 163 (1997), 325–327.